Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

What could be the reason of herpes followed by high fever,vomiting and loose motions ?

hi, my mother suffered from herpes 2 weeks back. Last Sunday she got a high fever(102-103). She was shivering like anything. Today, after 4 days, her fever is gone but now she started vomiting with the loose motions. All these days we are regularly consulting doctors but those medicines were very less effective. She has become very weak now. Please suggest me some ways to cure her fully. Also,What are the possible reasons for all these one by one occuring diseases?
Asked On : Thu, 11 Aug 2011
Answers:  2 Views:  161
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hi dear , ithink she need complete evaluation by blood and urine ,viral infection leads to secondary bacterial infection and its v common and weakness bc of loss of body salts
and minerals ,let her do her tests and have a normal soft diet with plenty of fluids and reply me back if the follow up done with the doctor .
wish her goodhealth
Answered: Thu, 11 Aug 2011
I find this answer helpful

1 Doctor agrees with this answer

General & Family Physician Dr. M. Imran Javid's  Response
hi dear ,give her medicine prescribed by physcan for vomiting with only sip of water and after that wait for 20-25 minutes before giving her anything this is bc let the medicine work and prevent vomiting followed by soft smached diet
wish her a good health
Answered: Thu, 11 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor